| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A pharmacist reported that during the intraocular lens (iol) implantation procedure, a trajectory defect caused by the injector system was observed at the time of lens insertion.A second implantation attempt was performed using a company-provided lens of the same model and diopter strength; however, this attempt also failed due to the same issue.As a result, the surgical procedure time was prolonged.Based on the additional information received, the trajectory defect was attributed to incorrect positioning of the implant in the eye due to the injector.The procedure was performed on the patient¿s right eye and was completed during the same session using the same reference and diopter lens.